# SDR KCSA08032

- Difficulty date: April 20, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 108,309 hours, 20,555 cycles
- Engine: Pwa JT9D7Q
- Engine time: 70,188 hours, 12,888 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENG FIRE INDICATION DURING CLIMBOUT THROUGH 4000 FT APPROX 5 MIN INTO FLIGHT.
